# SDR COMA9610422

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12037024001
- Condition: Misdrilled
- Location: Fuselage
- Part time: 18,383 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK THE FUSELAGE AFT FLOOR SUPPORT STRUCTURE BUTT STRAP AT CARGO DOOR OPENING WAS FOUND TO HAVE MISDRILLED HOLES.  THE BUTT STRAP WAS REPAIRED PER AERODESIGN REPORT NR 2139-1, REV IR, DATED 12-22-96.  AIRCRAFT TOTAL CYCLES, 20,051.
